![]() |
Volumn 2747, Issue , 2003, Pages 470-479
|
On matroid properties definable in the MSO logic
|
Author keywords
Branch width; Matroid; MSO logic; Parametrized complexity
|
Indexed keywords
GRAPH THEORY;
POLYNOMIAL APPROXIMATION;
BRANCH-WIDTH;
FINITE FIELDS;
MATROID;
MONADIC SECOND-ORDER LOGIC;
MSO LOGIC;
PARAMETRIZED COMPLEXITY;
POLYNOMIAL-TIME;
COMBINATORIAL MATHEMATICS;
|
EID: 32144457687
PISSN: 03029743
EISSN: 16113349
Source Type: Book Series
DOI: 10.1007/978-3-540-45138-9_41 Document Type: Article |
Times cited : (26)
|
References (13)
|